# SDR 00FDEA00747

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 9,469 hours, 4,440 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning System
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPT/FO VMO/MMO STUCK AT 255 KTS ON CLIMBOUT.  REF WRI 32-30/466, FOUND L/G VMO MMO SELECT SWITCH IN LG DOWN POSTION.  SWITCHED TO NORMAL.
